# SDR HEEA060227

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3108E
- Make and model: Bell 206L-3
- Aircraft serial: 51498
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 206040222009
- Condition: Corroded
- Location: Freewheel
- Component: 206040270009
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEYOND LIMITS ON SEAL RIDE.  REPLACED WITH SERVICEABLE SHAFT.
